MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL SPIDER 2 TENET 7615; TABLE, OPERATING-ROOM, ELECTRICAL

SMITH & NEPHEW, INC. SVCE REPL SPIDER 2 TENET 7615; TABLE, OPERATING-ROOM, ELECTRICAL
Catalog Number 72203299S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and it was noted that the enclosed footswitch¿s cable was completely severed near the male connector.A functional evaluation was performed.A known good test battery was installed in the unit.The unit¿s main switch was engaged to pressurize the unit.The unit pressurized and locked as designed.The unit was left pressurized for approximately 2 hours.The unit was physically touched by hand at 20 minutes intervals during this two hour period and the enclosure and battery areas were never hot to the touch.The factory test footswitch was connected to the unit and the unit¿s limbs were then manipulated for approximately 8 minutes.The unit was then physically touched by hand again and the unit stayed at a normal temperature.The battery that was sent in with the unit was charged and then connected to the unit.The unit was pressurized for 1 hour and the unit was checked for overheating.No overheated areas were observed.The complaint of ¿getting hot¿ was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the functional testing process.
 
Event or Problem Description
It was reported that the device was getting hot.No significant delay or patient injury reported.

Brand Name
SVCE REPL SPIDER 2 TENET 7615
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7627336
Report Number1643264-2018-00482
Device Sequence Number2324185
Product Code GDC
UDI-Device Identifier00885554029673
UDI-Public(01)00885554029673
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72203299S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1